# SDR SWIA2020042450308

- Difficulty date: February 10, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N8884E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7884
- Aircraft time: 33,016 hours, 30,993 cycles
- System (JASC): 5751 · Ailerons
- Part: Link Assy
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R/H WING AILERON FLUTTER DAMPER SHEAR LINK ASSY TO BE CORRODED.  NEEDS TO BE REPLACED.   (C-CHECK) RO 4/22/2020   REPLACED R/H WING AILERON FLUTTER DAMPER SHEAR LINK ASSY. IAW CRJ 200 AMM.
